Quick search
Go!

SOME PROPERTIES OF A R-RANDERS QUARTIC SPACE


OTILIA LUNGU, VALER NIMINEŢ
"Vasile Alecsandri" University of Bacău, Faculty of Sciences, Department of Mathematics and Informatics, Calea Mărăşeşti 157, Bacău 600115, ROMANIA, email: olungu@ub.ro; valern@ub.ro

Issue:

SSRSMI, Number 1, Volume XX

Section:

Volume 20, Number 1

Abstract:

It is well known that a Randers metric is a deformation of a Riemannian metric using a 1-form. In this paper we consider a deformation of a 4-th root metric (or a quartic metric) using the Riemannian metric. We call it a R-Randers quartic metric and we are going to study some of its properties.

Keywords:

quartic Finsler space, R-Randers quartic space, curvature.

Code [ID]:

SSRSMI201001V20S01A0011 [0003176]

Full paper:

Download pdf


Copyright (c) 1995-2007 University of Bacu